Fexofenadin-Tabletten
Telfast, Allevia, Allegra
Begutachtet von Sid DajaniZuletzt aktualisiert von Michael Stewart, MRPharmSLast updated 19. Jun 2023
Erfüllt die Anforderungen des Patienten Richtlinien des Patienten
- HerunterladenHerunterladen
- Teilen
- Language
- Diskussion
- Audio-Version
Fexofenadine is called a non-drowsy antihistamine; however, it can still cause drowsiness in a few people. Make sure your reactions are normal before you drive and before you use tools or machines.
Do not take indigestion remedies during the two hours before or the two hours after you take a fexofenadine tablet.
In diesem Artikel:
Video picks for Behandlungen für Hauterkrankungen
Lesen Sie unten weiter
About fexofenadine
Art des Medikaments | A non-drowsy antihistamine |
Verwendet für | Seasonal allergic rhinitis (hay fever); chronic urticaria (Nesselsucht) |
Auch genannt (UK) | Telfast®; Allevia® |
Auch genannt (USA) | Allegra®; Mucinex® Allergy; Wal-Fex® |
Verfügbar als | Tablets; oral liquid medicine and melt-in-the-mouth tablet (USA only) |
Exposure to pollen can cause your body to produce allergic symptoms, called Heuschnupfen. Cells in the linings of your nose and eyes release a chemical called histamine when they come into contact with pollen. Histamine causes inflammation (rhinitis), which produces symptoms such as sneezing and a runny or blocked nose. It also causes red, watery and itchy eyes (allergic conjunctivitis). Fexofenadine, an antihistamine, stops the effects of histamine and this helps to relieve these symptoms.
Urticaria is a condition where an itchy skin rash develops. The rash may be triggered by an allergy or it can be caused by some other factor which may not be known. If the rash lasts for longer than six weeks, it is referred to as chronic urticaria. Fexofenadine is given to ease the symptoms of rash in people with chronic urticaria.
There are three strengths of fexofenadine tablet available - 30 mg, 120 mg and 180 mg. The 30 mg strength is for treating hay fever in children aged 6-12 years; the 120 mg strength is for treating adults with hay fever; and the 180 mg strength is for chronic urticaria.
Fexofenadine 120 mg tablets can be bought from pharmacies for the treatment of hay fever symptoms. The pharmacist will need to ask questions to make sure this medicine is right for you.
Before taking fexofenadine
Zurück zum InhaltSome medicines are not suitable for people with certain conditions, and sometimes a medicine may only be used if extra care is taken. For these reasons, before you (or your child) start taking fexofenadine it is important that your doctor knows:
Wenn Sie schwanger sind, versuchen, schwanger zu werden oder stillen.
Wenn Sie andere Medikamente einnehmen oder verwenden. Dazu gehören alle Medikamente, die Sie einnehmen und die ohne Rezept erhältlich sind, sowie pflanzliche und ergänzende Medikamente.
Wenn Sie jemals eine allergische Reaktion auf ein anderes Antihistaminikum oder auf ein anderes Medikament hatten.
Lesen Sie unten weiter
How to take fexofenadine
Zurück zum InhaltBefore you start treatment, read the manufacturer's printed information leaflet from inside your pack. It will give you more information about fexofenadine and a full list of side-effects which you may experience from taking it.
Recommended doses of fexofenadine are:
For adults with seasonal allergic rhinitis (hay fever): 120 mg taken once a day.
For children aged 6-12 years with seasonal allergic rhinitis (hay fever): 30 mg taken twice a day, in the morning and evening.
For adults with chronic urticaria: 180 mg taken once a day.
You should take fexofenadine before a meal where possible. Some people find it helps to swallow the tablet with a drink of water. Try to take the tablets at the same time of day each day, as this will help you to remember to take them.
If you do forget to take a dose, don't worry, but do remember to take your next dose when it is due. Do not take two doses together to make up for a forgotten dose.
Some antacids can reduce the amount of fexofenadine your body absorbs. Because of this, it is recommended that you do not take indigestion remedies during the two hours before or during the two hours after you take a fexofenadine tablet.
Das Beste aus Ihrer Behandlung herausholen
Zurück zum InhaltMany people only need to take an antihistamine when they have symptoms. Unless you are told otherwise, you should stop taking fexofenadine once your symptoms have eased.
Although fexofenadine is classed as a non-drowsy antihistamine, it can still cause drowsiness in a few people. If this happens to you, do not drive and do not use tools or machines.
If you drink alcohol while you are on fexofenadine, be aware of its effects on you and do not drink more than moderate amounts. Alcohol can increase the risk of side-effects from antihistamines.
Wenn Sie sich einer Operation, einer Behandlung oder Tests unterziehen (insbesondere wenn es sich um einen Allergietest handelt), stellen Sie sicher, dass Sie angeben, dass Sie ein Antihistaminikum einnehmen.
If you buy any medicines, check with a pharmacist that they are suitable to take with an antihistamine. This is because a number of other medicines can increase the risk of side-effects.
Lesen Sie unten weiter
Can fexofenadine cause problems?
Zurück zum InhaltAlong with their useful effects, most medicines can cause unwanted side-effects although not everyone experiences them. The table below contains the most common ones associated with fexofenadine. You will find a full list in the manufacturer's information leaflet supplied with your medicine. The unwanted effects often improve as your body adjusts to the new medicine, but speak with your doctor or pharmacist if any continue or become troublesome.
Common fexofenadine side-effects (these affect fewer than 1 in 10 people) | Was kann ich tun, wenn ich das erlebe? |
Kopfschmerzen | Trinken Sie viel Wasser und bitten Sie Ihren Apotheker, ein geeignetes Schmerzmittel zu empfehlen. Wenn die Kopfschmerzen anhalten, informieren Sie Ihren Arzt |
Fühlen Sie sich müde oder schwindelig | Fahren Sie nicht und benutzen Sie keine Werkzeuge oder Maschinen, bis Sie sich besser fühlen. Trinken Sie keinen Alkohol |
Übelkeit (Nausea) | Stick to simple meals - avoid spicy foods |
If you experience any other symptoms which you think may be due to the medicine, discuss them with your doctor or pharmacist.
How to store fexofenadine
Zurück zum InhaltKeep fexofenadine out of the reach and sight of children.
An einem kühlen, trockenen Ort aufbewahren, fern von direkter Hitze und Licht.
Wichtige Informationen über alle Medikamente
Zurück zum InhaltWichtige Informationen über alle Medikamente
Nehmen Sie niemals mehr als die vorgeschriebene Dosis ein. Wenn Sie vermuten, dass Sie oder jemand anderes eine Überdosis dieses Medikaments eingenommen haben könnte, gehen Sie in die Notaufnahme Ihres örtlichen Krankenhauses. Nehmen Sie den Behälter mit, auch wenn er leer ist.
Dieses Medikament ist für Sie. Geben Sie es niemals an andere Personen weiter, auch wenn deren Zustand ähnlich erscheint wie Ihrer.
Bewahren Sie keine abgelaufenen oder unerwünschten Medikamente auf. Bringen Sie sie zu Ihrer örtlichen Apotheke, die sie für Sie entsorgt.
Wenn Sie Fragen zu diesem Medikament haben, fragen Sie Ihren Apotheker.
Berichten Sie Nebenwirkungen eines Medikaments oder Impfstoffs
Wenn Sie Nebenwirkungen bemerken, können Sie diese online über die Yellow Card website.

Unsicher beim Mischen von Medikamenten?
Überprüfen Sie mögliche Wechselwirkungen zwischen Medikamenten, Nahrungsergänzungsmitteln und Lebensmitteln, bevor Sie sie zusammen einnehmen.
Weiterführende Literatur und Referenzen
- Manufacturer's PIL, Telfast® 120 mg Film-coated tablets, Sanofi, The electronic Medicines Compendium. Dated August 2022.
- Manufacturer's PIL, Telfast® 180 mg Film-coated tablets, Sanofi, The electronic Medicines Compendium. Dated August 2022.
- Manufacturer's PIL, Telfast® 30 mg tablets, Sanofi, The electronic Medicines Compendium. Dated November 2022.
- Medikamente Komplett BNF 89. Ausgabe; Britische Ärztevereinigung und Königliche Pharmazeutische Gesellschaft von Großbritannien, London.
Lesen Sie unten weiter
Artikelverlauf
Die Informationen auf dieser Seite wurden von qualifizierten Klinikern verfasst und begutachtet.
Nächste Überprüfung fällig: 18. Jun. 2026
19. Jun 2023 | Neueste Version

Fragen, teilen, verbinden.
Durchsuchen Sie Diskussionen, stellen Sie Fragen und teilen Sie Erfahrungen zu Hunderten von Gesundheitsthemen.
Abonnieren Sie den Patienten-Newsletter
Ihre wöchentliche Dosis klarer, vertrauenswürdiger Gesundheitsberatung - geschrieben, um Ihnen zu helfen, sich informiert, selbstbewusst und in Kontrolle zu fühlen.
By subscribing you accept our Datenschutzrichtlinie. Sie können sich jederzeit abmelden. Wir verkaufen Ihre Daten niemals.